Been taking Plavix 75MG once a day , Diovan - 160MG once a day , Mtoprolol 25 MG twice a dy and recently experienced erratic High BP 170-190 over 100-112 and was going in and out of A-Fib , CATD was done and detected that I had 90 % blockage in artery that had a short stint - - was replaced with longer stint and blockage cleared - 48 hours later - BP runs around 160/100 and A-Fib in and out - occurs
Hello Elizron1 & welcome to the site. From the explanation of what is going on with you, I don't believe it's the diovan that is causing your problem. It is a diuretic that should help lower your blood pressure. I do agree that it is still way too high, & believe since you just had a stent placed you need to contact your surgeon & let them know this is going on. It may be that you need another med added to your current meds. The metoprolol as you probably know is a beta blocker which also helps to lower blood pressure, & the plavix is to keep you from getting blood clots from the stent placement. I will give you links to read about the different meds you are on, but strongly suggest you call your heart doctor about these continuing problems with your high blood pressure.Best wishes...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 1 answer
Posted 5 Jun 2010 • 2 answers
Posted 17 Mar 2012 • 2 answers
Posted 15 May 2012 • 1 answer
Posted 2 Jun 2012 • 1 answer